# SDR SWIA972532

- Difficulty date: April 20, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 11,993 hours, 17,213 cycles
- Engine: Pwa PW118B
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Rccb
- Condition: Failed
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT PROP HEAT INOP ON BOTH TIMER 1 AND TIMER 2.  RETURNED TO FAT.  REPLACED RCCB IAW EMB120 MM 30-60-00.  OPS CHECK GOOD.  P/N:  SM600BA, S/N ON:  MP01173, S/N OFF:  27735.
